American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20K20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Lutz Strüngmann. On endomorphism rings of $B_1$-groups that are not $B_2$-groups. Proc. Amer. Math. Soc. 137 (2009) 3657-3668. MR 2529872.
Abstract, references, and article information   
View Article: PDF

[2] Peter Danchev. Isomorphism of commutative group algebras of closed $p$-groups and $p$-local algebraically compact groups. Proc. Amer. Math. Soc. 130 (2002) 1937-1941. MR 1896025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Andreas Blass. Specker's theorem for Nöbeling's group. Proc. Amer. Math. Soc. 130 (2002) 1581-1587. MR 1887001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Paul C. Eklof and Saharon Shelah. The Kaplansky test problems for $\aleph_1$-separable groups. Proc. Amer. Math. Soc. 126 (1998) 1901-1907. MR 1485469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] H. Patrick Goeters and Patrick Keef. When must pure extensions of countable abelian groups necessarily split?. Proc. Amer. Math. Soc. 126 (1998) 1321-1329. MR 1443827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] G. R. Everest and A. J. van der Poorten. Factorisation in the ring of exponential polynomials . Proc. Amer. Math. Soc. 125 (1997) 1293-1298. MR 1401740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Haruto Ohta. Chains of strongly non-reflexive dual groups of integer-valued continuous functions . Proc. Amer. Math. Soc. 124 (1996) 961-967. MR 1327034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] K. M. Rangaswamy. A homological characterization of abelian $B\sb 2$-groups . Proc. Amer. Math. Soc. 121 (1994) 409-415. MR 1186993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Claudia Metelli. Subgroups of almost separable torsionfree abelian groups . Proc. Amer. Math. Soc. 106 (1989) 9-17. MR 952318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ulrich Albrecht. Faithful abelian groups of infinite rank . Proc. Amer. Math. Soc. 103 (1988) 21-26. MR 938637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Manfred Dugas and K. M. Rangaswamy. On torsion-free abelian $k$-groups . Proc. Amer. Math. Soc. 99 (1987) 403-408. MR 875371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Loyiso G. Nongxa. $*$-pure subgroups of completely decomposable abelian groups . Proc. Amer. Math. Soc. 100 (1987) 613-618. MR 894425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Juris Steprāns. A characterization of free abelian groups . Proc. Amer. Math. Soc. 93 (1985) 347-349. MR 770551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] John D. O’Neill. Noetherian rings with free additive groups . Proc. Amer. Math. Soc. 92 (1984) 323-324. MR 759643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] John Lawrence. Countable abelian groups with a discrete norm are free . Proc. Amer. Math. Soc. 90 (1984) 352-354. MR 728346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Manfred Dugas and Rüdiger Göbel. Torsion-free abelian groups with prescribed finitely topologized endomorphism rings . Proc. Amer. Math. Soc. 90 (1984) 519-527. MR 733399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Paul Hill. The third axiom of countability for abelian groups . Proc. Amer. Math. Soc. 82 (1981) 347-350. MR 612716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] John D. O’Neill. An uncountable Noetherian ring with free additive group . Proc. Amer. Math. Soc. 66 (1977) 205-207. MR 0450426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1